# SDR AWXA200201020

- Difficulty date: October 4, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 57,872 hours, 35,064 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clip
- Part number: 313A135556
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 2 EACH 3/4 INCH CRACKS WERE FOUND ON RIB BRACKETS (SPRING CLIPS) AT THE INBOARD SIDE OF THE LT PYLON NAC STA 282.67, NAC WL 117. MAINTENANCE REMOVED 2 EACH DAMAGED SPRING CLIPS AT INBOARD SIDE OF THE LT PYLON NAC STA 282.67, NAC WL 117; FABRICATED 2 EACH REPLACEMENT SPRING CLIPS; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5454-02289-TB1.
